RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 406–413 (Mi tmf2271)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectrum of renormalization group differential

M. D. Missarov


Abstract: The spectrum of the differential of Wilson's renormalization group at a non-Gaussian fixed point is described.

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1225–1230

Bibliographic databases:

Received: 28.02.1983

Citation: M. D. Missarov, “Spectrum of renormalization group differential”, TMF, 57:3 (1983), 406–413; Theoret. and Math. Phys., 57:3 (1983), 1225–1230

Citation in format AMSBIB
\Bibitem{Mis83}
\by M.~D.~Missarov
\paper Spectrum of renormalization group differential
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 406--413
\mathnet{http://mi.mathnet.ru/tmf2271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735398}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1225--1230
\crossref{https://doi.org/10.1007/BF01018750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2271
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdesselam A., “Towards Three-Dimensional Conformal Probability”, P-Adic Numbers Ultrametric Anal. Appl., 10:4 (2018), 233–252  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:68
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019